This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
Third day of trying to detox from lortab10. I need help...
Let me start by telling you that I had 5 major surgeries last year, and my wonderful doctor just kept prescribing norco 10s. I took them for the obvious reason---I was in a lot of pain.
I finally am physically healed up so I stopped the meds I thought I was going to die. I went to the doctor and he had the nerve to tell me that I was an addict and in reality I needed help, and he couldn't do anything for me.
I went to another doctor, he ran a report that shows how many pills I was prescribed, the number shocked me, but anyway, he started me on 5 ml of methodone and 3 lortab a day.
I am freaking out... I hurt, I can't think and I can't even walk, as the last surgery I had they broke all the bones in my feet and screwed them back together, not fun....
And is it normal to hear like a freight train noise in your head? It makes me crazy.
On top of that, I have a 19 year old son who just thinks it is in my head and demands me to get up and cook for him and do his laundry....
My heart goes out to you thanks..you have had one tough year - and your doctor should have been sympathetic to your needs with regard to the lortab. I'm sorry this happened to you.
I don't have any experience with methadone. But there are a few resident experts here who do and I will message one of them. In the meantime, check out the bottom of your screen - you will find the Thomas recipe and the Amino acid protocol. There are items there that can help to ease some of your symptoms.
Hang tight and someone with methadone experience will be along soon to give you additional support and advice.
Welcome...First, I'd suggest that you take some time and read the various posts on this forum, if you haven't already. You'll find many, many stories similar to yours. And I'd focus on the ones that talk about methadone. I've never used that particular drug, but some have a problem with it.
Now something I'm familiar with...I've been abusing pain meds for well over ten years. My last round was Norco 10s, 8 to 10 a day for over a year. I'm 41 days clean today. It can be done. I did cold turkey; it sounds like your doc is helping you taper. If you can follow the schedule he/she has laid out, then you will be doing your body a favor. But you have to have the self control to not take more pills than planned. Tapering may extend the symptoms of withdrawal, although much milder that going ct. Your mind will be your worst enemy for a while. As far as your son goes, and please excuse my bluntness, he needs to grow up. I know nothing of your relationship with him, but if you've explained your situation, and have asked for his support, and he reacted as you've written, then I would say it's time to ignore him and focus on you. I have three kids, ages 16, 18, and 24, so I'm not just rambling on. I told them about my addiction. They were supportive. If they had not been, it would have made no difference, but it did help. Good luck. Keep posting. It does get better - that's a promise.
Sorry hear about all the surgeries. I to have had lot work done on my feet and legs fell of a roof in 08 so I now how u feel and u right the doctors don't help none they told me I b on pain pills the rest of my life even when I told them I was getting addicted he just change me something else I just whanted to let u know u was not alone and hang in there few more day u start feeling better even for me the pain got more and more manageable I still hurt but I can get around a little and I am disabled by goverment standards so trust me it gets better there are other way to deal with the pain just talk to your doctor. Well good luck u can do this
You have had 5 major surgeries and your son is giving you a hard time about not taking care of him??? Tell him you are sick and to grow up! He can starve or wear dirty clothes. Take care of yourself and show him how to use the stove. You can do this. you need to be selfish for awhile and that is OK!
Ugh. The demands of kids...hes old enough he will live. Jist tell him your sick. you have to put yourself first. i know how you feel. the pain mangnafies for awhile. about a week or so. at least for me. i had 3 surgeries. one last monday. too much. too much. try heating pad. and stay posting....your friend bama
I feel for you. I know how hard this is. I went through it in November. I am so sorry your son is treating you this way and bullying you like this. Please try to take care of yourself and please post often. I am thinking of you :)
Hi there---I am so glad you are here! You've come to a good place. We will help you all we can.
Okay, could you share with us how many Norco per day you were taking? Did the medicine stop working well so you upped the dose? If you are willing to answer our questions, we may be able to help you better. I see no one has asked those two questions yet, so I will!
When is your next dr. appointment? Perhaps the Methadone is the right way to go, perhaps not such a great way. I know it is a very small dose, but be careful--coming off Methadone is no picnic. Methadone experts, what do you think? Is 5mg going to make her uncomfortable when she stops it? I'd take it as short a period as possible. The Lortab, fine. If you are truly miserable, perhaps you should go see the doc again. Perhaps a change or addition or subtraction is needed to fine-tune your recovery dose. Do you have the discipline to do a more gentle taper? If so, perhaps the doctor will allow you a single bottle of Norco pills and make a contract with you that you follow the instructions to the letter, including spot-calling you into the office to do a pill count---or he will no longer see you as a patient. Does that sound any better than the current situation? I'm just wary of that Methadone....
Four weeks ago I had a total rebuild of my right forefoot (Five surgically broken bones, plates and permanent screws, 24 stitches, four month recovery time). Two months before surgery I quit Lortab 10 cold (anywhere from 10 to 15 daily for almost two decades) so that my body would be sensitive to it again and it'd relieve my pain. It was hard, but I was also on Ultram, so I made it through with fairly mild symptoms. And I was given Norco for postop pain, and it worked great! I finished the bottle about two weeks ago and have been okay with that. I'm proud of myself because I could have had more had I wanted it--and didn't. Toot toot! Anyway, I just wanted you to know I have several things in common with you, and that I'm in your corner. I'll be looking for your posts!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.